# SDR AALA2020020319004

- Difficulty date: January 30, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 72,423 hours, 8,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING WALK AROUND FOUND SKIN BULGING APPROXIMATELY 8 INCHES ABOVE SKIN LAP AFT OF AFT DRAIN  MAST AND FWD OF LAV SERVICING PANEL. REMOVED CORROSION FROM SKIN PANEL AND INSTALLED REPAIR DOUBLER PER EA 302821** (CLOSED)
